USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CK   *  >   >>  

* Question
 #835908  
  akshaya007 - 01/05/17 09:39
 
  Three days after undergoing a right hip replacement for rheumatoid arthritis, a 77-year-old man is brought to the physician because of a 2-day history of pain, burning, and itching of his left eye and left side of his forehead. He has the sensation that there is a speck of dirt in his left eye. Current medications include prednisone and methotrexate. Examination of the left eye shows conjunctival injection and swelling of the upper eyelid. There is an erythematous rash over the left side of the forehead and tenderness to palpation from the upper eyelid to the vertex. A photograph of the rash is shown.

Which of the following is the most appropriate next step in management?

A) Measurement of erythrocyte sedimentation rate

B) MRI of the brain with contrast

C) Acyclovir therapy

D) Corticosteroid therapy

E) Lumbar puncture
 
Report Abuse

 
 

* Re:Question
#3322965
  sinnombre15 - 01/05/17 10:34
 
  Most probably Zoster Ophthalmicus.
C. Acyclovir therapy
 
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome